# SDR 20001218SH029

- Difficulty date: December 5, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N9284R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449005
- Engine: Cont TSIO360RB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Worn
- Location: Grshft Hsng Base
- Part time: 587 hours
- Component: Magneto, Slick
- Component part number: 6324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 500-HOUR INSPECTION OF MAGNETO, FOUND DISTRIBUTOR GEARSHAFT AND BLOCK BEARINGS WORN.  THIS WEAR HAD ALLOWED BRUSH TO WEAR WHICH CAUSED METAL CONTACT AND WEARING OF THE COIL,  THE MAGNETO WAS REPLACED.  GEAR AND BLOCK ASSY, PN K-3823.  (X)
